# SDR AALA981622

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE BELL FRAME DENTED ABOVE STRINGER 24L AT FS 600.  INSTALLED BELL FRAME DOUBLER PER SRM 51-40-3 PAGE 1 USING 7075-T6, .071 INCH THICK, 7 INCHES LONG, .375 INCH AND .25 INCH FASTENERS AND 20 MS 20470D RIVETS, TWO ROWS ON BOTTOM AND ONE RAN ON TOP, THREE RIVETS EACH END.  (M)
